Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects


Re: Getting sicker on meds.
      10/04/02 03:47 AM

American Association of Naturopathic Physicians

This is a non-profit, non-sales resource for referrals to Naturopathic Doctors [ND] who are licensed in about 11 states as primary care physicians who differentially diagnose with alternative theories and treat using alternative therapies-- in a multi-factorial, holistic approach supporting the body's own natural immune sufficiency and sustainability. They have the same number of years of post graduate training as MDs and are graduates of one of the four four-year ND colleges in the United States and one in Canada.

http://www.naturopathic.org/

Kelly Jon Landis

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Getting sicker on meds. Anonymous 11/22/02 11:02 AM
. * Re: Getting sicker on meds. Anonymous   09/27/02 10:29 AM
. * Re: Getting sicker on meds. **DONOTDELETE**   10/04/02 03:47 AM
. * Re: Getting sicker on meds. Anonymous   11/22/02 11:02 AM
. * Re: Getting sicker on meds. Anonymous   10/01/02 07:25 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 5698

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3